| Model Number |
LPA1200M/58 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of the transmission revealed that the atrial channel of the pacemaker and right atrial (ra) lead exhibited noise over-sensing which resulted in inappropriate mode switch.The device was reported to be appropriately capturing.No interventions or changes were performed, and the patient will continue to be monitored remotely.The patient remained in a stable condition.